# SDR DALA1013589936

- Difficulty date: June 17, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 88,867 hours, 47,370 cycles
- Engine: Pwa JT8D5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACK IN FORWARD ENTRY DOOR INNER SKIN AT FASTENER HOLE. R & R LOWER AFT DOOR INNER SKIN IAW SRM.
